Invariance Property of a Conservation Law without Convexity

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 316
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorKim, Mijoungko
dc.contributor.authorKim, Yong Jungko
dc.date.accessioned2013-08-29T02:16:42Z-
dc.date.available2013-08-29T02:16:42Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued2009-
dc.identifier.citationINDIANA UNIVERSITY MATHEMATICS JOURNAL, v.58, no.2, pp.733 - 750-
dc.identifier.issn0022-2518-
dc.identifier.urihttp://hdl.handle.net/10203/176594-
dc.description.abstractThe main goal of this paper is to investigate the mechanism of a conservation law that gives the N-wave like asymptotics. It turns out that the positivity of the flux function provides a certain invariance of solution which singles out the right asymptotics among two parameter family of N-waves. Two kinds of long time asymptotic convergence orders in L(1)-norm to this N-wave are proved using a potential comparison technique. The first one is of the magnitude of the N-wave itself and the second one is of order 1/t. We observe that these asymptotic convergence orders are related to space and time translations of potentials.-
dc.languageEnglish-
dc.publisherINDIANA UNIV MATH JOURNAL-
dc.subjectFAST-DIFFUSION-EQUATIONS-
dc.subjectPOROUS-MEDIUM EQUATION-
dc.subjectASYMPTOTIC-BEHAVIOR-
dc.subjectNONLINEAR DIFFUSION-
dc.subjectHYPERBOLIC SYSTEMS-
dc.subjectSELF-SIMILARITY-
dc.subjectN-WAVES-
dc.subjectENTROPY-
dc.subjectRATES-
dc.subjectDECAY-
dc.titleInvariance Property of a Conservation Law without Convexity-
dc.typeArticle-
dc.identifier.wosid000265899500009-
dc.identifier.scopusid2-s2.0-67249132351-
dc.type.rimsART-
dc.citation.volume58-
dc.citation.issue2-
dc.citation.beginningpage733-
dc.citation.endingpage750-
dc.citation.publicationnameINDIANA UNIVERSITY MATHEMATICS JOURNAL-
dc.identifier.doi10.1512/iumj.2009.58.3495-
dc.contributor.localauthorKim, Yong Jung-
dc.contributor.nonIdAuthorKim, Mijoung-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorAsympotatics in time-
dc.subject.keywordAuthorCharacteristics-
dc.subject.keywordAuthorConvergence order-
dc.subject.keywordAuthorN-wave-
dc.subject.keywordAuthorPotential comparison-
dc.subject.keywordAuthorSimilarity-
dc.subject.keywordPlusFAST-DIFFUSION-EQUATIONS-
dc.subject.keywordPlusPOROUS-MEDIUM EQUATION-
dc.subject.keywordPlusASYMPTOTIC-BEHAVIOR-
dc.subject.keywordPlusNONLINEAR DIFFUSION-
dc.subject.keywordPlusHYPERBOLIC SYSTEMS-
dc.subject.keywordPlusSELF-SIMILARITY-
dc.subject.keywordPlusN-WAVES-
dc.subject.keywordPlusENTROPY-
dc.subject.keywordPlusRATES-
dc.subject.keywordPlusDECAY-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0